# SDR RAIA2009091500001

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 12,963 hours, 12,239 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 1 Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED, RECEIVED A ELECTRICAL EMERGENCY ABNORMAL INDICATION ON THE EICAS DURING CRUISE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 1 BATTERY SWITCH IAW AMM PROCEDURES.  OPS CHECKED GOOD.
